# SDR SWIA202165049

- Difficulty date: February 15, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AT APPROX. FS409+120 TO FS409+128 HAS CORROSION    (C-CHECK RO 3/14/2022)    BLENDED CORROSION ON THE LH FLOOR SILL AT APPROX. FS.409+120 TO FS.409+128 REF CRJ 200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS. RECEIVED REPAIR FOR AREA REF REO 601R-53-31-1180 REV -- DATED 2021-03-02. COMPLIED WITH ALL APPLICABLE STEPS OF REO 601R-53-31-1180 REV -- DATED 2021-03-02. COMPLIED WITH TASK CARD 51-900-1003-SKY.
